# SDR YENA2023122101620

- Difficulty date: December 18, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 81,773 hours, 29,774 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#809, JFK-SDQ. (AIR CRAFT PERFORMED AN AIR TURN BACK) 'FUEL OUTTER WING TANK TRNAS MESSAGE INTMT AFTER TAKEOFF. BOTH OUTTER WING TANK GATES CYCLED CLOSED AND OPEN WITH THE RIGHT OUTTER WING TANK GATE SHOWED "XX"  ( OUTER TO INNER TANK TRANSFER VALVES (INTER CELL TRANSFER VALVES) 1A) LH WING ); REMOVE AND REPLACE RELAY 13 QP REFER ESPM 20-46-50. BITE TEST OF INTERCELL TRANSFER VALVES OK PER AMM 28-15-00. MX4 UPDATED, MX CTL NOTIFIED, PLACARDS REMOVED.'
